MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA 1.5T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report on an attraction incident on an ingenia 1.5t mr system.A fire extinguisher was brought into the examination room, attracted to the magnet, injuring a user.

Brand Name
INGENIA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
MDR Report Key10626054
Report Number3003768277-2020-01007
Device Sequence Number3368089
Product Code LNH
UDI-Device Identifier00884838099715
UDI-Public00884838099715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781315
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date09/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;